Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have pitting edema in legs. Hands and feet are swollen.Taking Sartan H. Cure?

I am 2 months post partum, gave birth to a baby boy via C-section . Had PIH (pregnancy induced hypertension ). Currently my blood pressure is normal, 125/84, however there is persistent pitting edema in my legs and my hands and feet are also swollen. Took amiloride for ten days, but edema just lessened a bit only to return after a finished taking the pill. Currently i am taking sartan H, (losartan + hydrochlorothiazide ). But the edema ia still there..... Please help i am 25 years old, and this is my first and only pregnancy
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
This is most common symptoms after delivery ( as previous history of hypertension before delivery).
Now your B P is 125/84 mm of Hg i.e. near normal.
Get in blood for serum creatinine & urea to rule out any renal system involvement.
Also consider about anemia ( most common cause of edema after deliver).
Albuminuria is another ( hypoproteanimia ) cause of edema.
Don't be in panic as it will take 3-4 months after delivery.
Avoid salt and fatty food.
In my opinion simple diuretics will help ( no need of antihypertensive) ,but take this drug after the advice of your treating doctor.
Good luck. '
Dr. HET
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor